# SDR SWIA200514576

- Difficulty date: January 29, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 8,650 hours, 6,779 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR SUPPORT ANGLE CRACKED AT FS 621.00 RLB 42.0.  ITEM FOUND AT C-CHECK INSPECTION.   SUPPORT ANGLE REPAIRED IAW CRJ REO 601R-53-61-117 REV "B'.
